| Model Number |
0998-00-0800-52 |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cardiosave intra-aortic balloon pump (iabp) had an external ecg issue.No harm is reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that when cardiosave is connected to the ge monitor to acquire external ecg, the response was slow and not accurate.New cable was replaced.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
Event site postal code: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.